# SDR CALA2023092202865

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737-900ER
- Aircraft serial: 31644
- Aircraft time: 34,236 hours, 12,219 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: C17001DA01
- Part serial: 7121
- Condition: Faulty
- Location: Sta 198.2
- Part time: 27,925 hours, 10,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PER FLIGHT CREW: IAS DISAGREE FOLLOWED BY AIRSPEED SLOW ON CAPTAINS SIDE, DID NOT GET STICK SHACKER. STANDBY AND FO''S SIDE WERE SAME WITH AIRSPEED AND SETTINGS DISPLAYINGPROPERLY. RAN CHECKLIST AND IAS DISAGREE EXTINGUISHED. CAPTS SIDE ACCUATE FOR ABOUT 5 MINS. A/T WORKED FOR A BIT THEN DROPPED OFF AND IAS DISAGREE DISPLAYED AGAIN. COMPLIED WITH INSPECTIONS REF GMM 09-10-05 QUICK DISCONNECT AND LEAK CHECK GOOD. TPAQC U112769.. FOUND CAP''T PITOT ADM HOSE SPINNING AT THE METAL TUBE CONNECTION SUSPECT LEAK. NEED HOSE ASSY PN B394DDB0106D M&E 29-3411-3-0010. NEED TO REPLACE CAPT''S PITOT ADM PRECAUTIONARY M&E 42-3413-9-0001. REMOVED AND REPLACED CAPT''S PITOT ADM AND HOSE PER AMM TASK 34-21-04-000-801 AND 34-21-04-400-801. PERFORMED LEFT PITOT SYSTEM LEAK TEST PER 34-11-00-790-810 TEST PAST. INSTALLATION TASK ACCOMPLISHED FROM STEP A TO STEP E(2). FOR THE LAST STEP MODULE, AIR DAT OFF 42-3413-9-0001 7121 ON 42-3413-9-0001 2981 MODULE, AIR DAT OFF 42-3413-9-0001 7121 ON 0000 NEED TO PERFORM LAND VERIFY PER AMM 22-11-00-201. NOTE: ADM AND HOSE WERE ROBBED FROM A/C 0470. PARTS USED: 42-3413-9-0001,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1918493 SN OFF 7121 LAND VERIFY TEST COMPLETED REF L/P 5810651 LAND VERIFY TEST WILL BE ACCOMPLISHED WITH AUTO GENERATED LOG PAGE. LOG PAGE WILL BE UPDATED HERE TO REFLECT RESULTS. TO RESTORE AIRCRAFT TO FULL AUTOLAND STATUS, A CAT II/III GROUND RECERTIFICATION TESTS MUST BE PERFORMED BY A (CAT) QUALIFIED MAI NTENANCE TECHNICIAN. N
